Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Was on birth control. Copper T inserted. No intercourse, missing period. Started spotting after taking modus

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 364 Questions
My period was due on 21st march.... Was having birth control pills till last month....., then stopped having after my last month peeriod.... Pls note I hv copper t inserted too and did not hv any intercourse with my husband...? My gynaec told me to Tk modus 10mg for 7 days.... Spotted started ltwo days back and today was the 4th day of the tablet... Still no period.... Is this normal????
Posted Tue, 16 Apr 2013 in Women's Health
Answered by Dr. Mamun Kabir 4 hours later

Welcome to healthcare magic.
Thank you for your query.

Modus is a synthetic preparation of progesterone.
Temporally it halts the menstrual bleeding.
But spotting or bleeding may occur within the modus taking period.
Usually withdrawal bleeding occurs after completion of the course.
It may take 5-7 days after the last dose of modus.

You are just within the modus taking period.
So there is enough time for bleeding.
You need not be concerned about the problem.
Just complete the course of modus.

I hope I have been of help to your query.
Please write if you have any doubt.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor